Translator Disclaimer
October 2018 On spectral measures of random Jacobi matrices
Trinh Khanh Duy
Osaka J. Math. 55(4): 595-617 (October 2018).

Abstract

The paper studies the limiting behaviour of spectral measures of random Jacobi matrices of Gaussian, Wishart and MANOVA beta ensembles. We show that the spectral measures converge weakly to a limit distribution which is the semicircle distribution, Marchenko-Pastur distributions or Kesten-McKay distributions, respectively. The Gaussian fluctuation around the limit is then investigated.

Citation

Download Citation

Trinh Khanh Duy. "On spectral measures of random Jacobi matrices." Osaka J. Math. 55 (4) 595 - 617, October 2018.

Information

Published: October 2018
First available in Project Euclid: 10 October 2018

zbMATH: 06985304
MathSciNet: MR3862777

Subjects:
Primary: 60B20
Secondary: 60F05

Rights: Copyright © 2018 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.55 • No. 4 • October 2018
Back to Top